Journal of Kufa for Mathematics and Computer

Published by University of Kufa

ISSN: 11712076

Language: Arabic and English

Issues About Editorial Board Contact Info Author Guide Submit Article

Volume 1, Issue 4


On b-Syndetic Sets

Journal of Kufa for Mathematics and Computer, 2011, Volume 1, Issue 4, pages 1-4
 

A genetic algorithm for measuring the teaching services efficiency Of a scientific department

Journal of Kufa for Mathematics and Computer, 2011, Volume 1, Issue 4, pages 1A-19A
 
 

On Mixing Properties in Topological Dynamics

Journal of Kufa for Mathematics and Computer, 2011, Volume 1, Issue 4, pages 14-26
 

NK-SORTING ALGORITHM

Journal of Kufa for Mathematics and Computer, 2011, Volume 1, Issue 4, pages 27-35
 

WEST OF IRAQ SATELLITE IMAGE CLASSIFICATION USING FUZZY LOGIC

Journal of Kufa for Mathematics and Computer, 2011, Volume 1, Issue 4, pages 36-48
 
 

An Experimental Design for Nursing Student

Journal of Kufa for Mathematics and Computer, 2011, Volume 1, Issue 4, pages 61-69
 

Feebly Limit Sets and Cartan G – space

Journal of Kufa for Mathematics and Computer, 2011, Volume 1, Issue 4, pages 70-80
 

An Improved Algorithm for Data Preprocessing in Mining Crime Data Set

Journal of Kufa for Mathematics and Computer, 2011, Volume 1, Issue 4, pages 81-87
 

δ - CLOSED SET IN To-ALEXANDROFF SPACES

Journal of Kufa for Mathematics and Computer, 2011, Volume 1, Issue 4, pages 88-93
 

Different Control Systems Parametric Identification Using Neural Networks

Journal of Kufa for Mathematics and Computer, 2011, Volume 1, Issue 4, pages 94-111
 

M-Universal Function

Journal of Kufa for Mathematics and Computer, 2011, Volume 1, Issue 4, pages 112-115
 

Minimal Hausdorf Spaces

Journal of Kufa for Mathematics and Computer, 2011, Volume 1, Issue 4, pages 116-119